# SDR A6WA200740636

- Difficulty date: November 18, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 9,949 hours, 9,108 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS FAILED AT 13 DEGREES OAT +6 DEGREES CELCIUS, WHEN FLAPS BEING RETRACTED FROM 20 DEGREES TO 8 DEGREES.  RESET FLAPS IAW AWAC SUPPLEMENT 98-018B STEPS 1.3 AND 1.4 FLAPS RESET, AIRCRAFT RELEASED FOR SERVICE.  (K)
